# SDR MASA200500126

- Difficulty date: February 17, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 20,110 hours, 15,164 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Iced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 2839 YUL RETURNED TO THE FIELD IN YUL FOR A NOSE GEAR THAT WOULD NOT RETRACT.  MAINTENANCE FOUND THE NOSE GEAR COVERED WITH ICE.  MAINTENANCE IS NOW IN THE PROCESS OF REMOVING THE ICE AND PERFORMING A GEAR SWING.  2/17/05 MAINTENANCE ADJUSTED THE PROX SENSOR AND OPS CHECK GOOD.
